MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE ADD-ON BAG ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SMARTSITE ADD-ON BAG ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET
Model Number 10013365
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported bd smartsite add-on bag access device had blockage issues.The following information was provided by the initial reporter: "iv spike to draw up propofol are not working".
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.It was reported that the iv spike to draw up propofol is not working.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10013365 because a lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description

Brand Name
BD SMARTSITE ADD-ON BAG ACCESS DEVICE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13205863
Report Number9616066-2021-52714
Device Sequence Number11184104
Product Code FPA
UDI-Device Identifier27613203013912
UDI-Public27613203013912
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013365
Device Catalogue Number10013365
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown